# SDR YENA201803300909

- Difficulty date: March 30, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 33,286 hours, 21,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK AT (YRQ) DATED 03/2018, A CRACK WAS FOUND ON THE LT WING LOWER SKIN AT RIB 10 & SPAR II. SEE REF /1/ ETD FOR MORE DETAILS. YRQ REMOVED THE DAMAGE BY CUT-OUT, WHICH IS 1.130” L X 0.795” W. THE DAMAGE IS FOUND TO BE OUT OF REF /2/ SRM APPLICABILITY DUE TO THE FACT THAT THE CUTOUT GOES OVER THE “PAD UP”'.  SEE FIGURE 1, 2 AND 3 IN REF. /1/ FOR ADDITIONAL DETAILS. WAS CONTACTED FOR DISPOSITION.  PROVIDED REF. /1/ WHICH PROVIDES INSTRUCTIONS TO FABRICATE AND INSTALL A REPAIR DOUBLER. THIS EC E18-244-01 ACCOMPLISHES PERMANENT REPAIR PER REF /1/ ETD WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED PER REF /1/ (ETD2018-190-034453-A) ETD AND CLASSIFIED AS “MAJOR”
